# SDR C4S2006F00001

- Difficulty date: August 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N300WY
- Make and model: Gulstm G1159A
- Aircraft serial: 427
- Engine: Rroyce SPEY511*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50048995
- Condition: Cracked
- Location: Nr 4
- Part time: 362 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE TIRE CHANGE, FOUND IB SUBASSEMBLY PN 5004901, CRACK INDICATIONS IN LOCK RIGN GROOVE ON WHEEL THAT WAS REMOVED FROM AIRCRAFT.  DISCREPANT CONDITION WAS FOUND DURING OVERHAUL AND BUILDUP OF WHEEL/TIRE ASSEMBLY.  DISCREPANT PART WILL BE REMOVED FROM SERVICE.  (K)
